# SDR UPS03241071

- Difficulty date: July 10, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SKIN CRACKS FROM FASTENER HOLES BS 255 (AFT OF NR 3 RT WINDOW CUTOUT) BETWEEN S-10R AND S-9R.  REPAIR CARRIED OUT IAW SRM 53-30-03, FIGURE 29.
